# SDR SWAA2025060365868

- Difficulty date: April 30, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN SEAT TRACK LBL 25 WL 208 FROM BS 495 TO BS 520 ON TOP MARKED.<[01] REMOVED CORROSION ON CROWN AT BS 519. BLEND WAS .9'X.4'X.028' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1 PARAGRAPH 4. A. (2) (A) FIGURE 103 DETAIL A-A. DEPTH GAUGE ID ATS401 DUE 12/2025. VERIFIED SRM 53-00-52-1A-1 IS APPLICABLE FOR CORROSION ON PAX CABIN SEAT TRACK LBL 25 WL 208 FROM BS 495 TO BS 520. REMOVED SEAT TRACK AT LBL 25 WL 208 FROM BS 480 TO BS 520 IAW SRM 51-40-02. INSTALLED NEW SEAT TRACK AT LBL 25 WL 208 FROM BS 480 TO BS 520 IAW SRM 51-40-02; BOEING DWG#143A5300 REV:A. LOCATED AND DRILLED AND COUNTERSINK NEW SEAT TRACK AT LBL 25 WL 208 FROM BS 480 TO BS 520 IAW SRM 51-40-02; SRM 51-40-05; SRM 51-40-08; BOEING DWG#143A5300 REV:A. SEAT TRACK FABRICATED IAW BOEING DWG#143A5310 REV:A REFER TO CUSTOMER RO NUMBER ATSHFAB-100-301 JOB NUMBER 577148;[02] VERIFIED CORRECTIVE ACTION #1
